Tornadoes · United States · Florida · 2025

EF0 tornado, Saint Johns County, Florida, May 29, 2025

This EF0 tornado ran 1.6 miles across Saint Johns County on May 29, 2025, touching down at 4:53 PM EDT and reaching 15 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
May 29, 2025
Touchdown
4:53 PM EDT (20:53 UTC)
Lifted
4:57 PM EDT (20:57 UTC)
On the ground
4 minutes
Path length
1.6 miles (2.6 km)
Path width
15 yards (14 m)
Deaths
0
Injuries
0
County
Saint Johns County
Touchdown point
30.079, -81.531
Lift-off point
30.061, -81.548
Record number
2505291453-01

The damage survey

5 damage points were recorded along this path by NWS JAX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 85 mph.

  • Detention pond where tornado dissipated on DOT cam. End of track.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.

Issued (UTC)ExpiredProductOffice
20:50 UTC21:15 UTCSevere Thunderstorm WarningJAX

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Marginal Risk. The outlook in force was issued at 20:05 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the tornado touched down at May 29, 2:52 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 29, 2:52 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
252 PM EDT Thu May 29 2025

...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND TOMORROW...

.NEAR TERM...
Issued at 251 PM EDT Thu May 29 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

A few showers and storms are pushing through the western counties
of the NE FL and over SE GA early this afternoon. The continued
SW flow will see activity continue see showers and storms move
northeasterly across the local area this afternoon. The flow will
also keep the Atlantic sea breeze pinned along the coast this
afternoon, with storm coverage anticipated to expand as further
showers and storms expected to development along the sea breeze.
Strong to severe storm development possible as instability
increases with diurnal heating, particularly along the SE GA
coast with MLCAPE values around 2000 J/kg. A Slight risk (level 2
of 5) for severe storms remains for SE GA for this afternoon from
the SPC. Main hazards for any storms that do develop are for gusty
winds, flooding rainfall, frequent lightning and small hail. By
the evening hours, activity will begin to push offshore, with a
few lingering showers moving over inland locations during the
early to mid evening hours. Closer to sunrise on Friday,
precipitation chances will begin to increase along the I-75
corridor in NE FL.

Highs for this afternoon are expected to be in the low 90s for
most locations, with upper 80s for the northern counties of SE GA.
Overnight lows will be in the upper 60s to low 70s.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 251 PM EDT Thu May 29 2025

Friday, deep west to southwest flow is expected in the warm sector
ahead of an approaching cold front. The surface flow is strong enough
at 10-15 mph/ solid 15 mph with gusts of 25-30 mph to keep the
Atlantic sea breeze offshore of the Atlantic coast. Scattered
convection may be ongoing mainly across northeast FL, but the low
level forcing is relatively weak. With daytime heating with highs
mainly in the lower 90s, more robust scattered showers and storms
should form by mid to late aftn but the main player will be the
cool front moving into the northwest zones across south and central
GA. Main threats with storms in the late aftn and evening for
southeast GA look to be strong gusty winds up to 40-60 mph and
with the front with all thunderstorm hazards possible but a
tornado threat admittedly is pretty low. SPC shows a slight risk
of severe storms for southeast GA associated with the frontal
boundary. The front will move southeast into the area Friday
evening with scattered convection likely continuing until late in
the night with generally weaker activity after midnight with loss
of heating.

Saturday, cool front will continue to push down the FL peninsula
but some brief lingering showers possible in the morning south of
line roughly from St Augustine to Gainesville. Otherwise, weak surface
high in the region and broad mid level trough and drier air on
northwest to west flow will ensure clearer skies and more mild
temps for Saturday afternoon with highs in the 80s. Light winds
and clear skies Sat night with low below normal in the 60-65 deg
range. &&

.LONG TERM...
(Sunday through next Thursday)
Issued at 251 PM EDT Thu May 29 2025

Weak surface high is over the region Sunday with clear skies and near
seasonal highs closer to 90 deg. Lows not quite as cool for
Monday morning in the lower to mid 60s.

For the Monday to Thursday time frame, high pressure will move
from over the region and then to offshore into the Atlantic, with
airmass overall remaining fairly dry with some subsidence over
the region. A weak surface trough may pass through on Monday but
likely not more than a wind shift and some additional clouds.
There may be a slight uptick in moisture for northeast FL Wed and
Thu that may support isolated convection inland areas. Temps will
warm to near or above seasonal average.

&&

.AVIATION...
(18Z TAFS)
Issued at 251 PM EDT Thu May 29 2025

Showers and storms beginning to develop across the local area.
Activity is expected to move near the inland TAF sites a around
19Z/20Z for SSI and GNV, followed by the JAX metro sites. Periods
of heavy rainfall will bring lower vsbys and cigs, highlighted by
TEMPO groups. Showers and storms will begin to push offshore by
the early evening hours, with winds beginning to lessen during the
overnight hours. Southwesterly winds pickup once again by 12Z/13Z
with VFR cigs expected.

&&

.MARINE...
Issued at 251 PM EDT Thu May 29 2025

Showers and storms will begin to develop the mid to late afternoon
hours along the the Atlantic sea breeze as it becomes pinned
along the coast due to the continued southwesterly flow. By this
evening, showers and storms will push away from the coast but
remain over the local waters. By Friday, west flow will strengthen
to Exercise Caution levels offshore ahead of an approaching cool
front. Strong to severe thunderstorms are possible ahead of the
front as it pushes across the waters Friday night, with Small
Craft Advisory levels possible for the outer waters as the front
passes overhead. A drier airmass and a weak pressure pattern
should allow a sea breeze dominant weather pattern to return and
fair weather by Sunday.

Rip Currents: With easterly swells with periods of 8-9 seconds, a
moderate risk of rip currents is anticipated today. A downward
trend appears for Friday with swells slightly lower and an
offshore wind flow pattern.

&&

.HYDROLOGY...
Issued at 251 PM EDT Thu May 29 2025

Pockets of heavy rainfall may produce localized flooding with a
quick 2 inches per hour in some storms, but overall areal average
rainfall amounts look to be 1 inch or less through Friday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  89  63  84 /  30  40  30   0
SSI  72  90  68  87 /  70  40  50   0
JAX  71  93  68  89 /  70  40  50  10
SGJ  73  91  70  87 /  40  40  60  10
GNV  72  91  69  89 /  30  50  40  10
OCF  72  90  71  89 /  30  50  40  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, May 29, 3:31 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
331 PM EDT Thu May 29 2025

FLZ140-237-240-292000-
Central Marion FL-Western Putnam FL-Eastern Marion FL-
331 PM EDT Thu May 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARION AND
SOUTHWESTERN PUTNAM COUNTIES THROUGH 400 PM EDT...

At 331 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort McCoy, moving north at 20 mph.

HAZARD...Wind gusts around 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort McCoy, Lake Delancy, Orange Springs, Hog Valley, and Burbank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2921 8195 2923 8207 2954 8200 2946 8174
TIME...MOT...LOC 1931Z 201DEG 17KT 2932 8198

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CORLESS
Special weather statement, May 29, 3:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
348 PM EDT Thu May 29 2025

FLZ023-031-232-425-292015-
Baker FL-Western Clay FL-Western Duval FL-Bradford FL-
348 PM EDT Thu May 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BRADFORD...
SOUTHEASTERN BAKER...NORTHWESTERN CLAY AND WESTERN DUVAL COUNTIES
THROUGH 415 PM EDT...

At 348 PM EDT, Doppler radar was tracking a strong thunderstorm near
Camp Blanding, or near Starke, moving northeast at 20 mph.

HAZARD...Wind gusts around 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Middleburg, Maxville, and Lawtey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2994 8205 3001 8215 3024 8204 3012 8183
TIME...MOT...LOC 1948Z 215DEG 15KT 3004 8207

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CORLESS
Special weather statement, May 29, 3:49 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
349 PM EDT Thu May 29 2025

FLZ030-031-136-236-422-292015-
Eastern Alachua FL-Southeastern Columbia FL-Western Alachua FL-
Union FL-Bradford FL-
349 PM EDT Thu May 29 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BRADFORD...NORTH
CENTRAL ALACHUA AND CENTRAL UNION COUNTIES THROUGH 415 PM EDT...

At 349 PM EDT, Doppler radar was tracking a strong thunderstorm near
Worthington Spring, moving northeast at 15 mph.

HAZARD...Wind gusts around 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lake Butler, Worthington Spring, Worthington Springs, Palestine
Community, Upland Pines, Groves, Beasley, Johnstown, and Dukes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3013 8244 3002 8222 2982 8247 2989 8258
TIME...MOT...LOC 1949Z 215DEG 15KT 2991 8248

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CORLESS
Special weather statement, May 29, 4:11 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
411 PM EDT Thu May 29 2025

FLZ132-137-232-237-333-433-533-633-292045-
Eastern Clay FL-Northern Inland St. Johns FL-Western St. Johns FL-
Southeast Coastal St. Johns FL-Western Clay FL-Eastern Putnam FL-
Western Putnam FL-Southern Inland St. Johns FL-
411 PM EDT Thu May 29 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ST. JOHNS...NORTHEASTERN
PUTNAM AND EAST CENTRAL CLAY COUNTIES THROUGH 445 PM EDT...

At 411 PM EDT, Doppler radar was tracking a strong thunderstorm near
Palatka, moving northeast at 40 mph.

HAZARD...Wind gusts around 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Palatka, Hastings, East Palatka, Bostwick, Federal Point, Orange
Mills, Bardin, Hollister, Picolata, and Carraway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2953 8170 2964 8186 3004 8158 2988 8133
TIME...MOT...LOC 2011Z 216DEG 36KT 2965 8173

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CORLESS
Special weather statement, May 29, 4:43 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
443 PM EDT Thu May 29 2025

FLZ038-125-132-137-232-233-237-325-333-433-533-633-292130-
Eastern Clay FL-Northern Inland St. Johns FL-Western St. Johns FL-
Southeast Coastal St. Johns FL-Western Clay FL-
South Central Duval FL-Inland Flagler FL-Eastern Putnam FL-
Western Putnam FL-Northeast Coastal St. Johns FL-Coastal Duval FL-
Southern Inland St. Johns FL-
443 PM EDT Thu May 29 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN FLAGLER...ST.
JOHNS...NORTHEASTERN PUTNAM...NORTHEASTERN CLAY AND SOUTHEASTERN
DUVAL COUNTIES THROUGH 530 PM EDT...

At 443 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Green Cove Springs to near
Hastings. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Saint Augustine, Orange Park, Green Cove Springs, Hastings, Unf,
Mandarin, Fruit Cove, Arlington, World Golf Village, and Saint
Augustine Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2954 8145 2998 8188 3037 8159 3007 8129
      2997 8128 2973 8118
TIME...MOT...LOC 2043Z 221DEG 30KT 2996 8179 2964 8147

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CORLESS
Special weather statement, May 29, 4:47 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
447 PM EDT Thu May 29 2025

FLZ023-024-GAZ264-350-364-292115-
Baker FL-Inland Nassau FL-Northeastern Charlton GA-
Western Charlton GA-Southern Ware GA-
447 PM EDT Thu May 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NASSAU...NORTH
CENTRAL BAKER...SOUTHERN WARE AND SOUTHEASTERN CHARLTON COUNTIES
THROUGH 515 PM EDT...

At 447 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. George, or 17 miles southwest of Hilliard, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hilliard and St. George.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3037 8215 3049 8237 3083 8199 3064 8177
TIME...MOT...LOC 2047Z 225DEG 26KT 3052 8214

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CORLESS

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Jacksonville, FL (KJAX), 12:00Z

8.9 hours before the tornado, 50 km from the path. May 29, 2025.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2025-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 758 joules per kilogram, CIN -40, lifted condensation level 1030 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Jacksonville, FL at 12:00Z on 2025-05-29The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 47 square meters per square second, 0 to 6 km bulk shear 18 knots.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-40 J/kg
Surface CAPE
74 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
18 kt
0-1 km bulk shear
8 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
4.5 K/km

Open this sounding in Storm Lab

Jacksonville, FL (KJAX), 00:00Z

3.1 hours after it, 50 km from the path. May 30, 2025.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 294 joules per kilogram, CIN -66, lifted condensation level 1021 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Jacksonville, FL at 00:00Z on 2025-05-30The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 3 square meters per square second, 0 to 6 km bulk shear 40 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-66 J/kg
Surface CAPE
1793 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
40 kt
0-1 km bulk shear
23 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1
0-3 km lapse rate
5.8 K/km

Open this sounding in Storm Lab

The radar

The Jacksonville radar (KJAX), 49 km away, was scanning. The volume nearest the touchdown began at 20:51 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
20:30 UTCTSTM WND DMG2 N Penney FarmsClay, FLTrained spotter reports powerlines down to the south of Lake Asbury. Time of event based on radar data.
20:45 UTCFUNNEL CLOUD3 S Green Cove SpringsClay, FLPublic report of a funnel cloud near U.S. Highway 17 just south of Green Cove Springs.
20:45 UTCTSTM WND DMG1 W Green Cove SpringsClay, FLEmergency manager reports downed trees along Walnut Street in Green Cove Springs. Time of event based on radar data.
20:45 UTCTSTM WND DMG4 E Green Cove SpringsSt. Johns, FLEmergency Manager relayed a report of a tree down across State Road 13 just east of the Shands Bridge along the St. Johns River. Time of event based on radar data.
20:50 UTCTSTM WND DMG2 E Asbury LakeClay, FLTrained spotter reports numerous trees down in the vicinity of Asbury Lake.
20:50 UTCTSTM WND GST 461 Ene HastingsSt. Johns, FLWeatherSTEM station at the St. Johns County Fire Station 8 near Hastings measured a peak wind gust of 46 mph.
20:55 UTCTSTM WND DMG6 Se SwitzerlandSt. Johns, FLSt. Johns County Emergency Management reports a tree downed along County Road 16-A near the Shearwater neighborhood. Time of event based on radar data.
20:58 UTCFUNNEL CLOUD4 W DurbinSt. Johns, FLSt. Johns County School District reports multiple witnesses of a funnel cloud and possible tornado touchdown in the vicinity of Liberty Pines Academy just west of I-95 in northern St. Johns County. Time of event based on
20:58 UTCTORNADO4 W DurbinSt. Johns, FLSt. Johns County Sheriffs Office relayed video footage of a tornado near the intersection of St. Johns Parkway and State Road 9-B. NWS Jacksonville will conduct a storm survey of this area on Friday morning. Time of even
21:00 UTCHAIL 0.251 Se Fruit CoveSt. Johns, FLPublic report of pea sized hail in the Fruit Cove Area of northwestern St. Johns County.
21:05 UTCHAIL 0.25DurbinSt. Johns, FLNational Weather Service employee reported pea sized hail and strong wind gusts in the vicinity of Nocatee.
21:06 UTCHAIL 0.254 Sw South Ponte VedraSt. Johns, FLPublic report of pea sized hail along U.S. Route 1 to the north of the Northeast FL Regional Airport near St. Augustine.
21:10 UTCTSTM WND DMG3 Ene DurbinSt. Johns, FLAction News Jax relayed photos of structural damage to the Loop Restaurant in Nocatee. Time of damage based on radar data.
21:10 UTCTSTM WND DMG3 Ene DurbinSt. Johns, FLUpdated 5/30 5AM ET: Action News Jax relayed photos of structural damage to the Loop Restaurant in Nocatee. Also a separate public report of a large maple tree downed in a nearby neighborhood off Nocatee Parkway. Time of
21:15 UTCTSTM WND DMG4 W DurbinSt. Johns, FLPublic report of a large limb that fell down on a house producing a large hole in the roof. This was located along Russell Sampson Road.
21:15 UTCHAIL 0.754 Ne DurbinSt. Johns, FLAction News Jax relayed a report of pea to penny sized hail in the vicinity of Nocatee.
21:35 UTCTSTM WND GST 651 Ene Fort CarolineDuval, FLWeatherflow station near Fort Caroline reported a peak wind gust of 65 mph as thunderstorms moved across the area.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2025 tornado in FloridaEvery tornado in Florida since 1950Warnings in force in Florida nowThe forecast where you are

The other tornadoes of May 29, 2025

5 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
May 299:03 AM CDTEF0Mobile, AL2.5100
May 293:31 PM EDTEF2Henry, GA1.82002
May 296:09 PM CDTEF1Dawson, TX6.8100$3,000
May 296:46 PM CDTEF1Dawson, TX4.450$20,000
May 299:31 PM CDTUnratedColeman, TX0.950

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.